J Korean Geriatr Soc Search

CLOSE


Ann Geriatr Med Res > Volume 16(4); 2012 > Article
Journal of the Korean Geriatrics Society 2012;16(4):233-236.
DOI: https://doi.org/10.4235/jkgs.2012.16.4.233    Published online December 31, 2012.
Risedronate-related Localized Amnesia in an Elderly Patient with Osteoporosis
Ki Dong Ko, Be Long Cho
Department of Family Medicine, Seoul National University College of Medicine, Seoul, Korea. belong.cho@gmail.com
골다공증 노인 환자에서 리세드론산 복용과 관련된 국한성 기억 상실 1례
고기동, 조비룡
서울대학교 의과대학 가정의학교실
Abstract
Osteoporosis is the most common metabolic bone disease that results in an increased risk of fragility fractures. Bisphosphonates are commonly used in the treatment of osteoporosis. Concerns about their association with several possible adverse effects have been raised. Here, we experienced a rare case regarding a 63-year-old female patient who had localized amnesia related to once-monthly oral risedronate. A clear cause-and-effect relationship between the treatment of risedronate and this event has not been established and the mechanism behind the adverse effect is unknown. As clinical uses of bisphosphonates continue to expand, clinicians should be aware of the rare but potential adverse effects associated with bisphosphonates including neuropsychiatric problems.
Key Words: Risedronate, Osteoporosis, Amnesia


ABOUT
ARTICLE & TOPICS
Article Category

Browse all articles >

TOPICS

Browse all articles >

BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
#401 Yuksam Hyundai Venturetel, 20, Teheran-ro 25-gil, Gangnam-gu, Seoul 06132, Korea
Tel: +82-2-2269-1039    Fax: +82-2-2269-1040    E-mail: agmr.editorial@gmail.com                

Copyright © 2022 by Korean Geriatrics Society.

Developed in M2PI

Close layer
prev next